Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i8.70
pages 77-86

Approximative Properties of the Threeharmonic Poisson Integrals on the Hölder Classes

Ulyana Z. Hrabova
Lesya Ukrainka Eastern European National University, Lutsk

RÉSUMÉ

A solution of the Kolmogorov–Nikolsky problem for the threeharmonic Poisson integrals on the Hölder classes Hα for ∀α∈(0,1) in uniform metric is found. New task formulations of the approximation problem, as an auxiliary problem of decision making, allow one to obtain more adequate knowledge about the development of the situation, for the description of which this mathematical model was used. The proposed approach will allow building real models of the functioning of various systems (economic, ecological, social) in the conditions of limited and incomplete information, and consequently, make effective decisions based on available statistical information.

RÉFÉRENCES

  1. Stepanets A.I., Methods of approximation theory, In 2 parts, Part 1 [in Russian], Institut matematiki NAN Ukrainy, Kiev, 2002.

  2. Timan M.F., Approximation and properties of periodic functions [in Russian], Naukova dumka, Kiev, 2009.

  3. Kazakova A.O., Terentiev A.G., Numerical solution of boundary value problems for a polyharmonic equation, Zhurnal vychislitelnoy matematiki i matematicheskoy fiziki, 2012, 52, No. 11, 2050–2059.

  4. Chikrii A.A., On an analytic method in dynamical games of approach, Trudy Mat. Inst. Steklova, 2010, 271, 76–92.

  5. Chikrii A.A., Eidelman S.D., Generalized Mittag-Leffler matrix functions in game problems for fractional evolution equations, Kibernetika i sistemnyi analiz, 2000, No. 3, 3–32.

  6. Kharkevych Yu.I, Stepanyuk Т.A., Approximation properties of Poisson integrals for the classes <i>C</i><sub>&beta;</sub><sup>&psi;</sup><i>H</i><sup>&alpha;</sup>, Mathematical Notes, 2014, 96, No. 5, 1008–1019.

  7. Kalchuk I.V., Kharkevych Yu.I, Approximating properties of biharmonic Poisson integrals in the classes <i>W</i><sub>&beta;</sub><sup>r</sup><i>H</i><sup>&alpha;</sup>, Ukrainian Math. J., 2017, 68, No. 11, 1727–1740.

  8. Natanson I.P., On the order of approximation of a continuous &pi;-periodic function with the help of its Poisson integral, Doklady AN SSSR, 1950 , 72, No. 1, 11–14.

  9. Kharkevych Yu.I., Zhyhallo Т.V., Approximation of functions defined on the real axis by operators generated by &lambda;-methods of summation of their Fourier integrals, Ukrainian Math. J., 2004, 56, No. 9, 1509–1525.

  10. Kharkevych Yu.I., Zhyhallo T.V., Approximation of (&psi;&beta;)-differentiable functions defined on the real axis by Abel–Poisson operators, Ibid., 2005, 57, No. 8, 1297–1315.

  11. Zhyhallo T.V., Kharkevych Yu.I., Approximation of (&psi;&beta;) -differentiable functions by Poisson integrals in the uniform metric, Ibid., 2009, 61, No. 11, 1757–1779.

  12. Zhyhallo Т.V., Kharkevych Yu.I., Approximation of functions from the class <i>C</i><sub>&beta;&#8734;</sub><sup>&psi;</sup> by Poisson integrals in the uniform metric, Ibid., 2009, 61, No. 12, 1893–1914.

  13. Hembarska S.B., Zhyhallo K.M., Approximative properties of biharmonic Poisson integrals on Holder classes, Ibid., 2017, 69, No. 7, 1075–1084.

  14. Zhyhallo K.M., Kharkevych Yu.I., Approximation of (&psi;&beta;)-differentiable functions of low smoothness by biharmonic Poisson integrals, Ibid., 2012, 63, No. 12, 1820–1844.

  15. Kharkevych Yu.I., Kalchuk I.V., Asymptotics of the values of approximations in the mean for classes of differentiable functions by using biharmonic Poisson integrals, Ibid., 2007, 59, No. 8, 1224–1237.

  16. Kharkevych Yu.I., Zhyhallo Т.V., Approximation of function from class <i>C</i><sub>&beta;&#8734;</sub><sup>&psi;</sup> by Poisson biharmonic operators in the uniform metric, Ibid., 2008, 60, No. 5, 769–798.

  17. Zhyhallo T.V., Kharkevych Yu.I., Approximating properties of biharmonic Poisson operators in the clasess <i>L</i><sub>&beta;,1</sub><sup>&psi;</sup>, Ibid., 2017, 69, No. 5, 757–765.

  18. Stark E.L., The complete asymptotic expansion for the measure of approximation of Abel–Poisson's singular integral for Lip 1, Ibid., 1973, 13, No. 1, 14–18.

  19. Zhyhallo K.M., Kharkevych Yu.I. , Complete asymptotics of the deviation of a class of differentiable functions from the set of their harmonic Poisson integrals, Ibid., 2002, 54, No. 1, 51–63.

  20. Zhyhallo K.M., Kharkevych Yu.I., Approximation of conjugate differentiable functions by their Abel–Poisson integrals, Ibid., 2009, 61, No. 1, 86–98.

  21. Zhyhallo K.M., Kharkevych Yu.I., Approximation of differentiable periodic functions by their biharmonic Poisson integrals, Ibid., 2002, 54, No. 9, 1462–1470.

  22. Zhyhallo K.M., Kharkevych Yu.I., Approximation of conjugate differentiable functions by biharmonic Poisson integrals, Ibid., 2009, 61, No. 3, 399–413.

  23. Zhyhallo K.M., Kharkevych Yu.I., Approximation of functions from the classes <i>C</i><sub>&beta;&#8734;</sub><sup>&psi;</sup> by biharmonic Poisson integrals , Ibid., 2011, 63, No. 7, 1083–1107.

  24. Zhyhallo K.M., Kharkevych Yu.I. , On the approximation of functions of the Holder class by biharmonic Poisson integrals, Ibid., 2000, 52, No. 7, 1113–1117.

  25. Hrabova U.Z., Uniform approximations of functions of Lipschitz class by threeharmonic Poisson integrals, Journal of Automation and Information Sciences, 2017, 49, No. 12, 57–70.

  26. Zhyhallo K.M., Kharkevych Yu.I., On the approximation of functions of the Holder class by threeharmonic Poisson integrals, Ukrainian Math. J., 2001, 53, No. 6, 1012–1018.

  27. Kharkevych Yu.I., Kalchuk I.V., Approximation of (&psi;&beta;) -differentiable functions by Weierstrass integrals , Ibid., 2007, 59, No. 7, 1059–1087.

  28. Kalchuk I.V., Approximation of (&psi;&beta;)-differentiable functions defined on the real axis by Weierstrass operators , Ibid., 2007, 59, No. 9, 1342–1363.

  29. Bausov L.I., Linear methods for summing Fourier series with given rectangular matrices, II, Izvestiya Vuzov, 1966, 55, No. 6, 3–17.

  30. Hrabova U.Z., Kalchuk I.V., Stepanyuk Т.А., Approximation of functions from the classes <i>W</i><sub>&beta;</sub><sup>r</sup><i>H</i><sup>&alpha;</sup> by Weierstrass integrals, Ukrainian Math. J., 2017, 69, No. 4, 598–608.

  31. Gradshtein I.S., Ryzhik I.M., The tables of integrals, sums, series and products [in Russian], Fizmatgiz, Moscow, 1963.


Articles with similar content:

Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova
An Approach to Forming Optimal Design Structures on the Basis of the Ranking Method of Solving Nonlinear Boolean Equations
Journal of Automation and Information Sciences, Vol.43, 2011, issue 10
Sergey V. Minukhin, Sergey V. Listrovoy
PARAFAC-regression Analysis for Determining the Concentration of Substances in Solutions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 8
Vladimir S. Mukha
On Approximation of the Quasi-Smooth Functions by Their Poisson Type Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Yuriy I. Kharkevych
Approximative Properties of the Generalized Poissin Integrals on the Classes of Functions Determined by a Modulus of Continuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Yuriy I. Kharkevych